Srikanth, PN and Joshi, MC (1980) Existence Theorems for Generalized Hammerstein Equations. In: Proceedings of the American Mathematical Society, 78 (3). pp. 369-374.
Existence.pdf - Published Version
Restricted to Registered users only
Download (192Kb) | Request a copy
In this paper we obtain existence theorems for generalized Hammerstein-type equations K(u)Nu + u = 0, where for each u in the dual X* of a real reflexive Banach space X, K(u): X -- X* is a bounded linear map and N: X* - X is any map (possibly nonlinear). The method we adopt is totally different from the methods adopted so far in solving these equations. Our results in the reflexive spacegeneralize corresponding results of Petry and Schillings.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to American Mathematical Society.|
|Date Deposited:||06 Jan 2011 09:43|
|Last Modified:||06 Jan 2011 09:43|
Actions (login required)